MAUDE Adverse Event Report: ABBOTT VASCULAR DRAGONFLY¿ OPTIS¿ IMAGING CATHETER; DIAGNOSTIC INTRAVASCULAR CATHETER

ABBOTT VASCULAR DRAGONFLY¿ OPTIS¿ IMAGING CATHETER; DIAGNOSTIC INTRAVASCULAR CATHETER
Model Number C408645
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to use, the seal pouch of the dragonfly optis imaging catheter device was found damaged and the sterility was compromised.Therefore, the device was not used in the patient and the procedure was completed with another dragonfly optis imaging catheter.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported unsealed packaging was unable to be confirmed as the packaging materials were not received.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar complaints reported from this lot.The investigation was unable to determine a cause for the reported unsealed device packaging.It may be possible that the packaging was previously opened at the account with the intention to be used in a previous procedure but was never used and the product was placed back into the accounts inventory; or the packaging pouch was damaged/compromised while in storage; however, these conditions could not be confirmed.The product pouch/packaging was not returned with the complaint product.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
DRAGONFLY¿ OPTIS¿ IMAGING CATHETER
Common Device Name
DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key16818616
Report Number2024168-2023-04350
Device Sequence Number1842218
Product Code DQO
UDI-Device Identifier00183739000647
UDI-Public00183739000647
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141769 
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/06/2024
Device Model NumberC408645
Device Catalogue NumberC408645
Device Lot Number8485148
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer05/30/2023
Initial Report FDA Received Date04/26/2023
Supplement Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown